MAUDE Adverse Event Report: Cordis US Corp. SV018; Wire, Guide, Catheter

Cordis US Corp. SV018; Wire, Guide, Catheter
Catalog Number 503558X
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported, there was damage to two.018 300cm sv-5 straight tip guidewires.The guidewire was fractured at the distal tip, and the damage was observed after use inside the patient.The guidewires did not separate into two pieces.Both guidewires fractured but remained intact without separated pieces.The fractures resulted in the guidewires failing to provide the support needed to cross the lesion.The guidewire was replaced with a non-cordis.035 guidewire.There were no reported injuries to the patient.The devices were stored according to the instructions for use (ifu).No damage to the device packaging or guidewire hoops was reported prior to opening.The wires were not removed from their dispensers by the distal floppy end; they were removed from the proximal portion at the catheter hub.The devices will not be returned for evaluation.
 
Additional Manufacturer Narrative
As reported, there was damage to two.018 300cm sv-5 straight tip guidewires.The guidewire was fractured at the distal tip, and the damage was observed after use inside the patient.The guidewires did not separate into two pieces.Both guidewires fractured but remained intact without separated pieces.The fractures resulted in the guidewires failing to provide the support needed to cross the lesion.The guidewire was replaced with a non-cordis.035 guidewire.There were no reported injuries to the patient.The devices were stored according to the instructions for use (ifu).No damage to the device packaging or guidewire hoops was reported prior to opening.The wires were not removed from their dispensers by the distal floppy end; they were removed from the proximal portion at the catheter hub.The devices will not be returned for evaluation.The device associated with (b)(4) was not returned for product analysis.A product history review (phr) of lot 35273146 was completed for (b)(4) the completed phr do not suggest that the failure experienced by the customer was related to the manufacturing process.The reported ¿guidewire - fractured¿ could not be substantiated for either device because the devices were not returned for product evaluation.The exact cause of the event cannot be determined based on the available complaint information.No evidence of use inconsistent with the product labeling or of a labeling-related contribution to the reported event was identified.Based on the available complaint information and the completed phrs, no evidence was identified to suggest that the failure experienced by the customer was related to the manufacturing process.Therefore, no further action will be taken at this time.

Brand Name
SV018
Common Device Name
Wire, Guide, Catheter
Manufacturer (Section D)
Cordis US Corp.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
Cordis US Corp.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
butlersland new ross co.
wexford 
+011(786)3138372
MDR Report Key50778872
Report Number1016427-2026-00085
Device Sequence Number9939571
Product Code DQX
UDI-Device Identifier10705032056069
UDI-Public(01)10705032056069(17)270531(10)35273146
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K930091
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number503558X
Device Lot Number35273146
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2026
Supplement Date Received by Manufacturer09/25/2026
Initial Report FDA Received Date09/15/2026
Supplement Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexMale